# SDR P5CA2020092320320

- Difficulty date: September 19, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,597 hours, 22,119 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Leaking
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 O2 BOTTLE LEAKING, INSPECTED NR 2 O2 BOTTLE AAND FITTINGS AND FOUND MAIN B NUT FITTING NOT SEATED PROPERLY.  LOOSENED AND RESEATED MAIN B NUT, IAW AMM 35-11-00.  OPS AND LEAK CHECK GOOD AT THIS TIME, IAW B767 AMM 12-15-08.  LEAK CHECK NR 2 O2 REGULATOR AND ASSOC TUBING IN 35-11-53-05E, NO LEAKS NOTED.  PERFORMED AMM TASK 35-11-00 CREW O2 STORAGE BOX TEST, TEST CHECK GOOD.
